MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOSCOPE; N/A

INTUITIVE SURGICAL, INC ENDOSCOPE; N/A
Model Number 470655-01
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the endoscope for evaluation.
 
Event or Problem Description
It was reported that during a da vinci-assisted nephrectomy surgical procedure, the customer smelled a burning smell and noticed that the handheld camera was in a separate drape and had burnt through the drape.They stated that the camera and the lightguide were detached but the light guide had a red light coming out of it.The light was red possible being shined through a blue drape.The customer stated they turned off the light source when they got done using it prior to putting it in a drape.The light source was attached to the scope portion of the handheld the entire time.It was stated either they bumped the camera button for turning on the light source or they forgot to turn the light source off when they put it in the drape.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter on and obtained the following additional information: the light guide was placed into a pocket on the drape when the incident occurred.
 
Additional Manufacturer Narrative
The handheld camera was analyzed by the original equipment manufacturer (oem) and the complaint was not confirmed by failure analysis.There were no issues found upon inspection of the device.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOSCOPE
Common Device Name
N/A
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20390072
Report Number2955842-2024-20202
Device Sequence Number6549281
Product Code NAY
UDI-Device Identifier04250480109076
UDI-Public(01)04250480109076
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470655-01
Device Catalogue Number470655
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexPrefer Not To Disclose